# SDR 2001UALA02478

- Difficulty date: December 30, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 19,480 hours, 2,373 cycles
- Engine: Pwa PW4056
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE LOWER SKIN HAS CRACK AND DENT JUST AFT OF THE APU COMPARTMENT.  MAJOR REPAIR ACCOMPLISHED INSTALLED REPAIR DOUBLER.
